# SDR 2002FA0000178

- Difficulty date: August 7, 2000
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N575C
- Make and model: Beech C90
- Aircraft serial: LJ532
- System (JASC): 5711 · Wing Spar
- Part: Strap
- Condition: Defective
- Location: Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT IN SK SPAR STRAP SYSTEM.
